# SDR SWAA2021081294936

- Difficulty date: July 17, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FLOOR TRANSITION ANGLE STA. 727-800 HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES ; / [01] REMOVED CORROSION ;FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] FABBED; LOCATED; DRILLED R/H TRANSITION ANGLE FROM STA. 727-767 PER SRM 51-40-02 REMAINING WORK STEPS CONTINUED ON TTG8Q004E169 LINE#109
